Liouvillian first integrals for quadratic systems with an integrable saddle

Yudy Bolaños, Jaume Llibre, Claudia Valls

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© Copyright 2015 Rocky Mountain Mathematics Consortium. We provide explicit expressions for the Liouvillian first integrals of the quadratic polynomial differential systems having an integrable saddle.
Original languageEnglish
Pages (from-to)1765-1779
JournalRocky Mountain Journal of Mathematics
Volume45
Issue number6
DOIs
Publication statusPublished - 1 Jan 2016

Keywords

  • Integrable saddle
  • Integrating factor
  • Inverse integrating factor
  • Liouvillian first integral
  • Quadratic systems

Fingerprint Dive into the research topics of 'Liouvillian first integrals for quadratic systems with an integrable saddle'. Together they form a unique fingerprint.

Cite this